Translator Disclaimer
March 2018 Uniqueness theorem for meromorphic mappings with multiple values
Ha Huong Giang
Kodai Math. J. 41(1): 115-124 (March 2018). DOI: 10.2996/kmj/1521424827

Abstract

In this article, we will prove a uniqueness theorem for meromorphic mappings into complex projective space $\mathbf{P}^n(\mathbf{C})$ with different multiple values and a general condition on the intersections of the inverse images of these hyperplanes.

Citation

Download Citation

Ha Huong Giang. "Uniqueness theorem for meromorphic mappings with multiple values." Kodai Math. J. 41 (1) 115 - 124, March 2018. https://doi.org/10.2996/kmj/1521424827

Information

Published: March 2018
First available in Project Euclid: 19 March 2018

zbMATH: 06912404
MathSciNet: MR3777390
Digital Object Identifier: 10.2996/kmj/1521424827

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • March 2018
Back to Top